# SDR 95ZZZX2291

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225511
- Condition: Rusted
- Location: Fs 1342 Lbl 18
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1342, LBL 18 CHANNEL WAS FOUND SEVERELY RUSTED WHERE IT ATTACHES TO THE STRUCTURE.  DEFECT WAS DISCOVERED DURING A RE-ENGINING MODIFICATION.  THIS CONDITION HAS BEEN FOUND ON 38 OF THE 38 AIRCRAFT MODIFIED SO FAR.  CONDITION IS PROBABLY CAUSE BY DISSIMILAR METAL AND LACK OF DRAINAGE.  NOTE:  THE DEFECT COULD NOT BE SEEN WITHOUT REMOVING PART, MAY NEED TO BE X-RAYED EVERY 5 YEARS.
